# SDR USAA2012082300011

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 37,859 hours, 10,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Buckled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY TRACK LIGHTS (ROW 11) BUCKLED CAUSING PEOPLE TO TRIP.  TRIMMED TO FIT & REMOVED DEBRIS.
